MAUDE Adverse Event Report: TYBER MEDICAL A.L.P.S. MVX; ANTLATERAL TIB PLT 10H RT WIDE

TYBER MEDICAL A.L.P.S. MVX; ANTLATERAL TIB PLT 10H RT WIDE
Model Number 770714102
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for further investigation.A device history record review returned no nonconformities present within the lot that are related to the nature of the event.At the time of release the device met release criteria.Device evaluation confirmed that the affected plate slot was within specification.The noted surgical delay resulted from removing the affected device.At the time of this report, the root cause cannot be established with the provided information.
 
Event or Problem Description
Surgeon tried putting in screw into oblong hole towards top of the anterolateral distal tibia plate and screw head broke off fairly easily.He then put a screw in just proximal to the first and screw head passed through the plate and was stuck under plate.2-hour surgical delay noted after surgeon tried to remove broken screw and the screw under the plate.Screw was discarded and plate was retained.

Brand Name
A.L.P.S. MVX
Common Device Name
ANTLATERAL TIB PLT 10H RT WIDE
Manufacturer (Section D)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer Contact
tamara lewis
83 s commerce way
bethlehem, PA 18017
MDR Report Key21049118
Report Number3012966183-2024-00025
Device Sequence Number3279435
Product Code HRS
UDI-Device Identifier00196449015900
UDI-Public00196449015900
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K232652
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number770714102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/30/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2024
Initial Report FDA Received Date12/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age31 YR
Patient SexMale